# SDR 20001120SH035

- Difficulty date: October 18, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 81071370010
- Part serial: 485
- Condition: Fluctuates
- Location: Fuel Pressure
- Part time: 1,815 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER IS FLUCTUATING.  (X)
